# SDR CA971010004

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- System (JASC): 5530 · Vertical Stabilizer
- Part: Doubler
- Part number: 651105014
- Condition: Damaged
- Location: Bs 345
- Part time: 2,234 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MANUFACTURING AND INSTALLATION OF THE DORSAL FIN, A RIVET AT THE REAR PRESSURE BULKHEAD (STN 345.0) WAS DRILLED THROUGH THE SKIN, DOUBLER AND FLANGE ANGLE ADJACENT TO A BULKHEAD ATTACHMENT RIVET.  AIRCRAFT TT:  2,277 HOURS.
